# SDR DL757081574

- Difficulty date: November 12, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 73,501 hours, 36,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE DOWN SUPPORT LOWER SURFACE BS 1520 RBL 22 BILGE AREA.  FOUND CORROSION ON DOUBLER FOR TIE DOWN FITTING OUT OF LIMITS, REMOVED AND REPLACED DOUBLER IAW SRM 51-40-02, SRM 51-20-01.
